# SDR UF6A950403

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: 1ENN14
- Condition: Dirty
- Location: Te Flaps
- Part time: 7,811 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5112 - SBN - ON CLIMB FLAP CENTRAL WARNING PANEL ILLUMINATED.  MAINTENANCE CLEANED BOTH FLAP SIGNALING UNIT SWITCHES CG17, CG18.  (M)
